# SDR 01FDEA01107

- Difficulty date: December 28, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46608
- Aircraft time: 64,262 hours, 25,375 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON T/O, A/C WOULD NOT HOLD PRESSURE.
